Singular Points of Ordinary Linear Differential Equations

George D. Birkhoff
Transactions of the American Mathematical Society
Vol. 10, No. 4 (Oct., 1909), pp. 436-470
DOI: 10.2307/1988594
Stable URL: http://www.jstor.org/stable/1988594
Page Count: 35
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Singular Points of Ordinary Linear Differential Equations
We're having trouble loading this content. Download PDF instead.

Notes and References

This item contains 13 references.

[Footnotes]
  • Acta Mathematica, vol. 8 (1886), p. 305.
  • *
    American Journal of Mathematics, vol. 7 (1885), pp. 203-258.
  • Mathematische Annalen, vol. 50 (1897), pp. 525-556.
  • Crelle's Journal, vol. 133 (1907), pp. 19-67.
  • *
    This reference contains 2 citations:
    • SCHLESINGER, Vorlesungen über lineare Differentialgleichungen, pp. 176-182.
    • pp. 122-171.
  • *
    SCHLESINGER, loc. cit., pp. 183, 184.
  • *
    Annales de l'É cole Normale, series 3, vol. 3 (1886), p. 392.
  • *
    American Journal of Mathematics, vol. 7 (1885), pp. 217-232.
  • Mathematische Annalen, vol. 50 (1897), pp. 525-556.
  • *
    HORN, Acta Mathematica, vol. 23 (1900), pp. 177-201.
  • CUNNINGHAM, Proceedings of the London Mathematical Society, ser. 2, vol. 4 (1906), pp. 374-383.
  • *
    HORN previously referred to, Mathematische Annalen, vol. 50 (1897), pp. 527-531.
  • *
    Crelle's Journal, vol. 133 (1907), pp. 19-67